# SDR HYIA20130416003

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 24,737 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Location: Aft Carry Thru
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, DAMAGE WAS NOTED TO THE AFT CARRY THROUGH SPAR ASSY CENTER SECTION.  DAMAGE INCLUDES WEB FLANGE CRACKS.  OPEN
